BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Controllability of series connections

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2007

Where published
ELECTRONIC JOURNAL OF LINEAR ALGEBRA

Publication Identifiers
ISSN - 1081-3810

Volume
16

Starting page
135
Last page
156


Export

APA
M. Dodig, (2007). Controllability of series connections. ELECTRONIC JOURNAL OF LINEAR ALGEBRA, 16, 135-156. ISSN 1081-3810. eISSN .

IEEE
M. Dodig, "Controllability of series connections" in ELECTRONIC JOURNAL OF LINEAR ALGEBRA, vol. 16, pp. 135-156, 2007.

BIBTEX
@article{14533, author = {M. Dodig}, title = {Controllability of series connections}, journal = {ELECTRONIC JOURNAL OF LINEAR ALGEBRA}, year = 2007, pages = {135-156}, volume = 16 }